# SDR SWAA2022080425439

- Difficulty date: July 3, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 60,194 hours, 35,692 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE FIXED TRAILING EDGE LOCATED ORSS 278 AT LT WING 2022-354557 / [01] REPLACED SUPPORT ANGLE FIXED TRAILING EDGE LOCATED ORSS 278 AT LT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG 115A6200 SHEET 10 REV-  SEE INDIVIDUAL SIGN OFFS BELOW;[02] TASK COMPLETED;  SEE INDIVIDUAL SIGN OFFS BELOW
